# SDR UHLA2011101400333

- Difficulty date: October 14, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 6,817 hours, 5,245 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SMELL OF "BLEED/OIL" COMING THROUGH A/C.  SLIGHT IRRITATION OF EYES/NOSE ACCOMPANIED SMELL.  CAME BACK STRONGER ON DESCENT AT 7.5 PSID.  APU DOES NOT CREATE SMELL.  MONITORED SMELLS ON TAXI FROM MAIN TERMINAL TO MAT, OBSERVED 10 SECONDS ON BLEED SMELL, SMELL CONSIDERED NORMAL.  PERFORMED BLEED LINE INSPECTION IAW EMB AMM 36-21-02, OPS CHECK GOOD.
